# SDR IPXA0B61955

- Difficulty date: July 9, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0207051
- Part serial: 000312
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD AFT FLAP LWR SKIN FOUND SEVERAL DENTS.  SKIN METAL HOT BOND INTERIM REPAIRED IAW HX RS R57-51-36778 REV A AND EO B747-5750-39125-A.  THIS IS A MAJOR REPAIR WITH ALUMINUM SHEET: 2024T3-0020IN.  REPAIR PATCH SIZE: 36.5" X 19". FINAL CUTOUT SIZE: NO TRIM OFF SKIN. LOCATION: LT WING INBD AFT FLAP LWR SKIN WBL 184.3.
